JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MORPHIC PROPERTY OF A QUOTIENT RING OVER POLYNOMIAL RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MORPHIC PROPERTY OF A QUOTIENT RING OVER POLYNOMIAL RING
Long, Kai; Wang, Qichuan; Feng, Lianggui;
  PDF(new window)
 Abstract
A ring R is called left morphic if for every . Equivalently, for every there exists such that $Ra
 Keywords
morphic property;polynomial ring;strongly regular;
 Language
English
 Cited by
 References
1.
V. Camillo, W. K. Nicholson, and Z. Wang, Left quasi-morphic rings, J. Algebra Appl. 7 (2008), no. 6, 725-733. crossref(new window)

2.
J. Chen and Y. Zhou, Morphic rings as trivial extensions, Glasg. Math. J. 47 (2005), no. 1, 139-148. crossref(new window)

3.
K. R. Goodearl, von Neumann regular rings, in: Monographs and Studies inMathematics, Pitman, Boston, Mass, London, 1979.

4.
T. Y. Lam, A First Course in Noncommutative Rings, Second ed., Grad. Texts in Math., vol. 131, Springer-Verlag, New York, 2001.

5.
T.-K. Lee and Y. Zhou, Morphic rings and unit regular rings, J. Pure Appl. Algebra 210 (2007), no. 2, 501-510. crossref(new window)

6.
W. K. Nicholson and E. Sanchez Campos, Rings with the dual of the isomorphism theo-rem, J. Algebra 271 (2004), no. 1, 391-406. crossref(new window)

7.
W. K. Nicholson and E. Sanchez Campos, Morphic modules, Comm. Algebra 33 (2005), no. 8, 2629-2647. crossref(new window)